# SDR DALA2021090905325

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,359 hours, 21,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EEPLS LIGHTS INOP ROWS 27, 28, 29, 30, 31. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AND BATTERY CHARGER M11383 REF B757 WDM 33-51 AND B757 AMM 33-51. (7934485)
